Previous |  Up |  Next


Title: Differential geometric structures of stable state feedback systems with dual connections (English)
Author: Ohara, Atsumi
Author: Amari, Shun-ichi
Language: English
Journal: Kybernetika
ISSN: 0023-5954
Volume: 30
Issue: 4
Year: 1994
Pages: 369-386
Category: math
MSC: 53B21
MSC: 53C07
MSC: 53C21
MSC: 93B29
MSC: 93B52
MSC: 93C05
MSC: 93D15
idZBL: Zbl 0821.93029
idMR: MR1303289
Date available: 2009-09-24T18:48:36Z
Last updated: 2012-06-06
Stable URL:
Reference: [1] D. F. Delchamps: Global structure of families of multivariable linear systems with an application to identification.Math. Systems Theory 18 (1985), 329-380. MR 0818420
Reference: [2] S. Amari: Differential geometry of a parametric family of invertible linear systems -- Riemannian metric, dual affine connections, and divergence.Math. Systems Theory 20 (1987), 53-83. Zbl 0632.93017, MR 0901894
Reference: [3] P. S. Krishnaprasad: Symplectic mechanics and rational functions.Ricerche Automat. 10 (1979), 2, 107-135. MR 0614258
Reference: [4] A. D. C. Youla H. A. Jabr, J. J. Bongiorno: Modern Wiener-Hopf design of optimal controllers. Part II -- the multivariable case.IEEE Trans. Automat. Control 21 (1976), 319-338. MR 0446637
Reference: [5] V. Kučera: Discrete Linear Control: The Polynomial Equation Approach.Wiley, Chichester 1979. MR 0573447
Reference: [6] A. Ohara, T. Kitamori: Geometric structures of stable state feedback systems.In: Proc. of 29th IEEE C.D.C. 1990, pp. 2494-2490, and IEEE Trans. Automat. Control 38 (1993), 10, 1579-1583. MR 1242914
Reference: [7] A. Ohara, S. Amari: Differential geometric structures of stable state feedback systems with dual connections.In: Proc. 2nd IFAC Workshop on System Structure and Control 1992, pp. 176-179.
Reference: [8] S. Amari: Differential-Geometrical Methods in Statistics.Springer-Verlag, Berlin 1985. Zbl 0559.62001, MR 0788689
Reference: [9] A. Ohara S. Nakazumi, N. Suda: Relations between a parametrization of stabilizing state feedback gains and eigenvalue locations.Systems Control Lett. 16 (1991), 261-266. MR 1102211
Reference: [10] S. Kobayashi, K. Nomizu: Foundations of Differential Geometry II.J. Wiley, New York 1969.
Reference: [11] S. Helgason: Differential Geometry and Symmetric Spaces.Academic Press, New York 1962. Zbl 0111.18101, MR 0145455
Reference: [12] M. Takeuchi: Lie Groups II.Iwanami, Tokyo 1978 (in Japanese). MR 0839859


Files Size Format View
Kybernetika_30-1994-4_1.pdf 864.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo